fatnews.com Home page  >  Article | Previous article | Next article

SEARCH

QUICKLINKS AND VIEW OPITONS

  • Categories of Articles
  • Summary View
  • Headline View
  • Archive of Quotes
  • Contact Us
  • Follow @fatnews

    Taranabant causes women to have fits of rage, crying, disorientation & constant thoughts of suicide


    Posted by .(JavaScript must be enabled to view this email address)
    Tuesday, April 08, 2008 1:48 pm Email this article
    Here is a posting from a woman named Jennifer who was in one of the Taranabant studies who had extreme mood changes and constant thoughts of suicide while on the drug for only three weeks. Jennifer’s Experience on Taranabant

     

    Stopped After 3 Weeks

    Stopped taking the drug after 3 weeks due to extreme mood swings

    I was briefly on the clinical trial for this drug. I don’t know what doseage I had received, however, I was compelled to stop the drug after three weeks because of the “nervous system effects”.

    Fits of rage, crying and shaking, being disoriented, and constant thoughts of suicide

    In real world experience, that translates into nearly being arrested for flying into fits of rage for mundane occurances such as being given incorrect change at the grocery store; my husband coming home and finding me shaking and crying in the floor of the closet; becoming suddenly disoriented and unable to navigate home from work; and

    constant thoughts of suicide.

    The clinical nurse I reported my side effects to listed them as “depression, irritability and disorientation”. It makes it sound much milder than it actually was.

    Side effects stopped within days of stopping the drug

    I had never experienced anything like this before and the symptoms abated within days after stopping the drug.

    Side effects started a week after starting the drug

    These “side effects” began a week after I started taking it.

    Lost 12 lbs in 3 weeks

    I did lose 12 pounds in the 3 weeks and had very little appetite. Needless to say the weight is all back.

     

    Jennifer’s Warning

    Jennifer’s warning : “This is a very dangerous drug”

    In my opinion, this is a very dangerous drug and should not be allowed on the market at all.

    ———

     

     

    Articles on the same subject can be found here:


    COMMENTS

    Please feel free to share your comments about this article.


    Name:

    Email:

    Comments:

    Please enter the word you see in the image below:


    Remember my personal information

    Notify me of follow-up comments?



    © Copyright 2003-2021 - Larry Hobbs - All Rights Reserved.